I went in when my regular doc was out of town and his replacement was running hours late so the RN (one I didn't know) told me to put some Desitin on my crotch and if it wasn't better in 72 hours to come back. By mid afternoon I was miserable so I went back. I overheard her talking very loudly in the hall saying 'I think she's addicted!' and telling what she'd told me to do.
The replacement doc came in and said 'Why I know you, Diane! I thought....' I had a major yeast infection from the antibiotic they had given me for my second UTI in 2 months and got meds to take by mouth and a steroid to calm down the fire engine red skin.
When I saw my regular doc, I told him how embarrassed and HURT I was. I also told him my first instinct had been to ask for her firing because if I could hear her, so could all the other patients, nurses, and maybe even people in the waiting room. HIPPA and all. Anyhow, I asked him to speak with her so she wouldn't do that to someone else and he said 'Is that enough for you?' and I assured him it was. THIS time.
I am always VERY HONEST with any medical person about my HA and anxiety after having cancer twice and most of them tell me HA is very, very normal after cancer.